# SDR SWIA200921897

- Difficulty date: April 27, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 22,748 hours, 30,503 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGERS 18 & 19 AT MAIN DOOR ENTRANCE CORRODED.  (C CHECK)  REPAIRED PER SRM.
